# SDR CA040412BBB

- Difficulty date: April 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 39,948 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3371535030
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER T/O FROM YYJ NO.1 OIL QUANTITY FELL TO 2.5 QT. REDUCED TO IDLE THRUST,QUANTITY ROSE TO 4.0 AND THEN STARTED TO FELL AGAIN. SHUT ENGINE DOWN AT 10,000 FT ON APP TO YVR. ACTION: FOUND OIL LINE FITTING LOOSE. OIL LINE LOCATED IN BETWEEN GEAR BOX AND REAR BEARING. FITTING RE-TIGHTENED,ENG. IDLE RUN CARRIED OUT FOR 5 MINS NIL LEACKS FOUND, CONSIDERED SERVICEABLE.
